# SDR AALA20100309TUL03

- Difficulty date: March 9, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP OF GALLEY TIE DOWN.  INSTALLED NEW GALLEY TIE DOWN FITTING PER SRM 51-30-05.
